MathSciNet Relay Station
MathSciNet bibliographic data
MR2787817 (2012i:34096) 34K13 (34K18 34K20 37N25 92D25)
Cui, Guo-Hu; Yan, Xiang-Ping Stability and bifurcation analysis on a three-species food chain system with two delays. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 9, 3704–3720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement